Triviality of fibered Calabi-Yau manifolds without singular fibers

Valentino Tosatti*, Yuguang Zhang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this paper, we show that if a compact Kähler manifold with trivial canonical bundle is the total space of a holomorphic fibration without singular fibers, then the fibration is a holomorphic fiber bundle. In the algebraic case, the fibration becomes trivial after a finite base change.

Original languageEnglish (US)
Pages (from-to)905-918
Number of pages14
JournalMathematical Research Letters
Volume21
Issue number4
DOIs
StatePublished - 2014

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Triviality of fibered Calabi-Yau manifolds without singular fibers'. Together they form a unique fingerprint.

Cite this